Latest posts

Forum Statistics

Threads
23,882
Posts
470,072
Members
27,207
Latest Member
Thongman
What's New?

leg pain and sickness...

S

soinkid

Senior Member
Mar 14, 2011
231
8
#1
Last monday I injected 2 ccs of tren e into my left quad...done it many times. for some reason it is still knotted up and hurtsl ike hell, I cant even flex my left quad, and all the definition is gone, Im guessing from imflammation. Also for about the last week I have felt like shit with Flu like symptoms, headaches, body aches, night sweats, fatique. I recently bumped up my dose of test e by about 500mg a week and quit my cycle of dbol. I dont know if any of this goin on would be from discontinued use of dbol, increased test, or the injection pain and imflammation of the tren........whats your thoughts, any experience with this? my eyes feel watered up all the time...like they do when runnin abombs, so im just lost for words or an answer.
 
MAYO

MAYO

Bad Mother
Sep 27, 2010
2,125
622
#2
What guage and length of pin?
Tren A or E?
Is your leg red and hot to the touch?
 
Hanniballickedher

Hanniballickedher

MuscleHead
Dec 12, 2010
1,235
119
#3
Hard to diagnose without Mayo's questions first, answer them and I am sure you will get some excellent possiblilties.
 
S

soinkid

Senior Member
Mar 14, 2011
231
8
#4
using a 23gx1 needle...same as always. tren e....its warm to the touch, and hurts like hell...I have some antibiotics i had called in a while back when i got an infection at work...thinkin of taking them...o and its not red....just warm and inflammed
 
MAYO

MAYO

Bad Mother
Sep 27, 2010
2,125
622
#5
Some will differ from me, but I say antibiotics are the last resort. Here's a thought: put a 12oz can of soda or beer in the fridge or freezer and get it cold. Then use it like a roller over the area to try and break up the knot. As your leg loosens, stretch between using the 'roller'.
 
MAYO

MAYO

Bad Mother
Sep 27, 2010
2,125
622
#6
Also sometimes if the muscle is tight when u pin, it can push the oil back out into the sub-q space under ur skin. This can cause a lot of heat and irritation as well as some stiffness.
 
AllTheWay

AllTheWay

TID Lady Member
Mar 17, 2011
4,240
411
#7
i would definately start antibiotics. you might be deep enough that you wont see a lot of redness and swelling on the flesh. if you are having night sweats and such it might be worth a trip to the doc to get it ultrasounded.
 
S

soinkid

Senior Member
Mar 14, 2011
231
8
#8
i believe ill try the cold can of sierra mist...i dont have any beer. lol. and see how that works. thanks for the suggestions...dr. is the last resort...hopefully it doesnt come to that
 
Rottenrogue

Rottenrogue

Strongwoman
Jan 26, 2011
6,550
1,836
#9
A friend of mine had something similiar in his glute.No redness just swelling.He finally went in when he couldnt walk right due to the soreness.they had to drain it and put him on iv anti b's.he also had tubes hanging out of his ass cheek for a week or so. I think I would go to the doc.
 
S

soinkid

Senior Member
Mar 14, 2011
231
8
#10
i can deal with tubes our of my quad...lol, better than my ass
 
MAYO

MAYO

Bad Mother
Sep 27, 2010
2,125
622
#11
Sorry soinkid....just saw ur inject date. Go to your doctor, a week is too long for simple irritation. Do not use the anti-biotics you have laying around. If they are not the right type and are not strong enough to kill the infection, it will increase the drug resistance of whatever bug you have. Most times all the doc has to do is put a 16g in, drain the pocket and give you a script. Don't put it off. If it is an infection, which it looks like, it will get worse.

MAYO
 
AllTheWay

AllTheWay

TID Lady Member
Mar 17, 2011
4,240
411
#12
i think it is pretty much decided on that you should see the doctor! and probably sooner rather than later!
 
Top